# SDR CHQA20140407109

- Difficulty date: April 7, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N282SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145409
- Aircraft time: 28,637 hours, 24,254 cycles
- Engine: Allsn AE3007A
- Engine time: 26,180 hours, 22,990 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 14521585405
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT AFTER TAKEOFF, THEY RECEIVED A LG AIR & GND FAIL MSG & THAT THE LG DID NOT RETRACT.  THE CREW ELECTED TO RETURN TO FIELD & LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT-HAND WEIGHT ON WHEELS PROXIMITY SWITCH NUMBER 1, THE RIGHT HAND WEIGHT ON WHEELS PROXIMITY SWITCH NUMBER 1, AND THE RIGHT HAND MAIN LANDING GEAR WEIGHT ON WHEELS WIRING HARNESS W510. OPERATIONAL CHECKS AND GEAR SWINGS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
